# SDR CA110923003

- Difficulty date: September 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Adapter
- Part number: C6TFM102529
- Condition: Misinstalled
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CONDITION PREVIOUSLY REPORTED BY ORGANIZATION 14 MARCH 2001.  VERTICAL STABILIZER AFT ADAPTER FITTING FOUND INSTALLED WITH THE LOWER LT MATING SURFACE MACHINED CYLINDRICALLY INSTEAD OF SPHERICAL CONCAVE. DATE OF MFG FOUND STAMPED ON THE PART AT REMOVAL: 18 APRIL 2000. THIS CONDITION CAUSES THE FUSELAGE AND STABILIZER SURFACES TO NOT MATE PROPERLY AT INSTALLATION.  POTENTIAL FOR STRESS FAILURE OF ATTACHING HARDWARE AND/OR STRUCTURE.
